Waterspout, Camden
- When
- June 24, 2:10 PM EST
- Where
- Camden County, 2 mi NE of St Marys
- Reported by
- GOVT OFFICIAL
- Coordinates
- 30.923, -81.636 (the zone’s center; the record gives no point)
Off King's Bay.
1 waterspout, as filed by the National Weather Service.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Jun 24, 1:18 PM EST, 52 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 218 PM EDT SUN JUN 24 2001 CURRENTLY...ISOLATED THUNDERSTORMS ARE MOVING EAST ACROSS FLAGLER COUNTY. ALSO THUNDERSTORMS HAVE DEVELOPED ALONG A SEA BREEZE OVER COASTAL GEORGIA WHERE THE WESTERLY FLOW WILL TRANSPORT THEM BACK TO THE COAST. THE SHARP DWPT GRADIENT DEFINES THE FRONT...LOCATED FROM N OF SSI TO E OF LAKE CITY WHERE A COOP SITE REPORTS A DWPT OF 66...THEN TO CTY. LOOKING FOR THE FRONT TO STALL BY THIS EVENING THEN SLIDE TO N FLORIDA ON MONDAY BEFORE DISSIPATING. ON TUESDAY A STRONGER SOUTHERLY FLOW ALOFT PUMPS IN MORE MOISTURE AND A SURFACE RIDGE STRENGTHENS TO THE NORTH CREATING AN EAST-SOUTHEAST FLOW THAT WILL CONTINUE INTO THE EXTENDED PERIOD. MEANWHILE THE CUT-OFF LOW ALOFT DIVES SOUTHWARD INTO N GEORGIA AND MEANDERS SOME BEFORE RETROGRADING TO OK BY NEXT WEEKEND. THIS SPELLS GREATER THAN NORMAL PRECIP FROM MIDDLE OF WEEK ONWARD. WILL CONTINUE 30% S OF GNV-SGJ AND ALONG COAST TONIGHT. ON MONDAY... CONVECTION WILL FIRE INITIALLY ALONG SEA BREEZES OVER INTERIOR FL AND MOVE TO E COAST. WILL GO WITH 30%-40% EXCEPT 20% IN NWRN GA COUNTIES. A STRONGER SELY FLOW ON TUESDAY WILL RETARD THE W COAST SEA BREEZE UNTIL LATE AND THE ACTION SHOULD OCCUR A LITTLE FARTHER INLAND. MARINE...WILL CONTINUE VARIABLE WINDS INTO MONDAY THEN SOUTHEAST ON TUESDAY. NO HIGHLIGHTS. PRELIM AMG 64/88/65/89 -224 SSI 68/84/69/84 2223 JAX 66/90/67/88 2234 GNV 65/90/65/90 1324 28 .JAX... FL...NONE. GA...NONE. TRABERT/ZIBURA
FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-241700- NORTHEAST FLORIDA/SOUTHEAST GEORGIA HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 1000 AM EDT SUN JUN 24 2001 ...SCATTERED AFTERNOON THUNDERSTORMS EXPECTED ACROSS COASTAL AREAS AND INLAND NORTHEAST FLORIDA... SCATTERED AFTERNOON THUNDERSTORMS ARE EXPECTED TO DEVELOP WITH THE SEABREEZE FRONT OVER COASTAL COUNTIES...MAINLY FLAGLER AND ST JOHNS. SCATTERED THUNDERSTORMS ARE ALSO POSSIBLE ACROSS INLAND AREAS OF NORTHEAST FLORIDA...MAINLY SOUTH OF INTERSTATE 10. ELSEWHERE THUNDERSTORM ACTIVITY SHOULD REMAIN ISOLATED. THUNDERSTORMS WILL PRODUCE DANGEROUS LIGHTNING...HEAVY DOWNPOURS...AND STRONG GUSTY WINDS. MOST OF THE STORMS ARE EXPECTED TO REMAIN BELOW SEVERE LEVELS...AND SPOTTER ACTIVATION IS NOT ANTICIPATED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX. ZIBURA
FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-241700- NORTHEAST FLORIDA/SOUTHEAST GEORGIA HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 1000 AM EDT SUN JUN 24 2001 ...SCATTERED AFTERNOON THUNDERSTORMS EXPECTED ACROSS COASTAL AREAS AND INLAND NORTHEAST FLORIDA... SCATTERED AFTERNOON THUNDERSTORMS ARE EXPECTED TO DEVELOP WITH THE SEABREEZE FRONT OVER COASTAL COUNTIES...MAINLY FLAGLER AND ST JOHNS. SCATTERED THUNDERSTORMS ARE ALSO POSSIBLE ACROSS INLAND AREAS OF NORTHEAST FLORIDA...MAINLY SOUTH OF INTERSTATE 10. ELSEWHERE THUNDERSTORM ACTIVITY SHOULD REMAIN ISOLATED. THUNDERSTORMS WILL PRODUCE DANGEROUS LIGHTNING...HEAVY DOWNPOURS...AND STRONG GUSTY WINDS. MOST OF THE STORMS ARE EXPECTED TO REMAIN BELOW SEVERE LEVELS...AND SPOTTER ACTIVATION IS NOT ANTICIPATED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX. ZIBURA
The Jacksonville radar (KJAX), 49 km away, was scanning. The volume nearest the first event began at 19:12 UTC.
1 waterspout. Local standard time, as filed.
Off King's Bay.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Georgia in 2001Every state in 2001This day in weather historyWarnings in Georgia, June 2001
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5255810.